Ukrainian Mathematical Journal

, Volume 54, Issue 3, pp 355–357 | Cite as

Dmytro Ivanovych Martynyuk (On the 60th Anniversary of His Birth)

  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • M. O. Perestyuk
  • V. Ya. Danilov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • M. O. Perestyuk
  • V. Ya. Danilov

There are no affiliations available

Personalised recommendations